# SDR SRAA971212

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741SJ
- Make and model: Boeing 747246F
- Aircraft serial: 22063
- Engine: Pwa JT9*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

5 MINUTES INTO FLIGHT FROM AMS, FLIGHT NR 6217, NR 2 ENGINE COMPRESSOR STALLED.  DUMPED FUEL IAW AOM AND RETURNED TO AMS.  REMOVED AND REPLACED NR 2 ENGINE IAW BMM CH 71-00-02.  OPS CHECKED GOOD IAW BMM CH 71.
